000 00822cas a2200253 4500
003 ISI Library, Kolkata
005 20151221153159.0
008 750726c18789999mdubr p 0 a0eng c
022 0 _a0002-9327
040 _aISI Library
082 4 _a510
_bAJM
245 0 0 _aAmerican journal of mathematics
260 _aBaltimore [etc.]
_bJohns Hopkins University Press [etc.]
300 _av.
_bill.Print+Online
500 _aTitle varies slightly.
650 0 _aMathematics
_vPeriodicals.
650 1 7 _aWiskunde.
650 6 _aMathématiques
_vPériodiques.
710 2 _aJohns Hopkins University.
710 2 _aAmerican Mathematical Society.
856 _uhttp://muse.jhu.edu/journals/american_journal_of_mathematics/
_yOnline
936 _aVol. 118, no. 2 (spring 1996) (surrogate)
942 _2ddc
_cBV
_s1
999 _c142291
_d142291